Generating sets of completely 0-simple semigroups

Gray, R and Ruškuc, N (2005) Generating sets of completely 0-simple semigroups. Communications in Algebra, 33 (12). pp. 4657-4678. ISSN 0092-7872

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Algebra and Combinatorics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 23:15
Last Modified: 17 May 2023 00:00
DOI: 10.1080/00927870500276676

Actions (login required)

View Item View Item